Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Projection of the Khokhlov-Zabolotskaya Equation on the Axis of Wave Beam As a Model of Nonlinear Diffraction
Moscow State Univ., RUS.
Moscow MV Lomonosov State Univ., RUS.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för maskinteknik.
2017 (engelsk)Inngår i: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 96, nr 3, s. 646-649Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

An equation is obtained that describes the nonlinear diffraction of a focused wave in a half-space starting from the wave source, then through the focus region up to the far zone, where the wave becomes spherically divergent. In contrast to the Khokhlov-Zabolotskaya equation (KZ), which contains two spatial variables, the calculation of the field on the beam axis is reduced to a simpler one-dimensional problem. Integral relations that are useful for numerical calculation are indicated. The profiles of a periodic wave harmonic at the input to the medium are constructed. A comparison with the results of a numerical solution of problems based on KZ is made, which revealed a good accuracy of the approximate model. The passage of a wave through the focus region, accompanied by the formation of shock fronts, diffraction phase shifts and asymmetric distortion of regions of different polarity, is traced.

sted, utgiver, år, opplag, sider
MAIK NAUKA/INTERPERIODICA/SPRINGER , 2017. Vol. 96, nr 3, s. 646-649
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-15782DOI: 10.1134/S1064562417060151ISI: 000419258300026OAI: oai:DiVA.org:bth-15782DiVA, id: diva2:1175444
Tilgjengelig fra: 2018-01-18 Laget: 2018-01-18 Sist oppdatert: 2018-01-18bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Rudenko, Oleg

Søk i DiVA

Av forfatter/redaktør
Rudenko, Oleg
Av organisasjonen
I samme tidsskrift
Doklady. Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 19 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf